# SDR IPXA2025110696806

- Difficulty date: October 22, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 27,215 hours, 16,389 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A5796000000751
- Part serial: SNFH1273
- Condition: Damaged
- Location: Rt Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 FLAP DAMAGED, APPROX 74 INCHES FROM INBOARD EDGE AND 16 INCHES FROM TRAILING EDGE. INSTALLED REPAIR DOUBLERSEALED WITH P/N 1440B1-2AM654SK (PO/RO # SP2843294) PER EO-95513-REQ3.
